Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Singular equivalences induced by homological epimorphisms


Author: Xiao-Wu Chen
Journal: Proc. Amer. Math. Soc. 142 (2014), 2633-2640
MSC (2010): Primary 18E30, 13E10, 16E50
DOI: https://doi.org/10.1090/S0002-9939-2014-12038-7
Published electronically: April 30, 2014
MathSciNet review: 3209319
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a certain homological epimorphism between two algebras induces a triangle equivalence between their singularity categories. Applying the result to a construction of matrix algebras, we describe the singularity categories of some non-Gorenstein algebras.


References [Enhancements On Off] (What's this?)

  • [1] Maurice Auslander, Idun Reiten, and Sverre O. Smalø, Representation theory of Artin algebras, Cambridge Studies in Advanced Mathematics, vol. 36, Cambridge University Press, Cambridge, 1995. MR 1314422 (96c:16015)
  • [2] Luchezar L. Avramov and Alex Martsinkovsky, Absolute, relative, and Tate cohomology of modules of finite Gorenstein dimension, Proc. London Math. Soc. (3) 85 (2002), no. 2, 393-440. MR 1912056 (2003g:16009), https://doi.org/10.1112/S0024611502013527
  • [3] Luchezar L. Avramov and Oana Veliche, Stable cohomology over local rings, Adv. Math. 213 (2007), no. 1, 93-139. MR 2331239 (2008f:13020), https://doi.org/10.1016/j.aim.2006.11.012
  • [4] Apostolos Beligiannis, The homological theory of contravariantly finite subcategories: Auslander-Buchweitz contexts, Gorenstein categories and (co-)stabilization, Comm. Algebra 28 (2000), no. 10, 4547-4596. MR 1780017 (2001g:18012), https://doi.org/10.1080/00927870008827105
  • [5] A. I. Bondal and M. M. Kapranov, Representable functors, Serre functors, and reconstructions, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 6, 1183-1205, 1337 (Russian); English transl., Math. USSR-Izv. 35 (1990), no. 3, 519-541. MR 1039961 (91b:14013)
  • [6] R. O. Buchweitz, Maximal Cohen-Macaulay Modules and Tate Cohomology over Gorenstein Rings, unpublished manuscript, 1987.
  • [7] Xiao-Wu Chen, Singularity categories, Schur functors and triangular matrix rings, Algebr. Represent. Theory 12 (2009), no. 2-5, 181-191. MR 2501179 (2010c:18015), https://doi.org/10.1007/s10468-009-9149-2
  • [8] Xiao-Wu Chen, Relative singularity categories and Gorenstein-projective modules, Math. Nachr. 284 (2011), no. 2-3, 199-212. MR 2790881 (2012f:18024), https://doi.org/10.1002/mana.200810017
  • [9] Xiao-Wu Chen, The singularity category of an algebra with radical square zero, Doc. Math. 16 (2011), 921-936. MR 2880676
  • [10] Karin Erdmann, Blocks of tame representation type and related algebras, Lecture Notes in Mathematics, vol. 1428, Springer-Verlag, Berlin, 1990. MR 1064107 (91c:20016)
  • [11] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer-Verlag New York, Inc., New York, 1967. MR 0210125 (35 #1019)
  • [12] Werner Geigle and Helmut Lenzing, Perpendicular categories with applications to representations and sheaves, J. Algebra 144 (1991), no. 2, 273-343. MR 1140607 (93b:16011), https://doi.org/10.1016/0021-8693(91)90107-J
  • [13] Dieter Happel, Triangulated categories in the representation theory of finite-dimensional algebras, London Mathematical Society Lecture Note Series, vol. 119, Cambridge University Press, Cambridge, 1988. MR 935124 (89e:16035)
  • [14] Dieter Happel, On Gorenstein algebras (Bielefeld, 1991), Progr. Math., vol. 95, Birkhäuser, Basel, 1991, pp. 389-404. MR 1112170 (92k:16022)
  • [15] Robin Hartshorne, Residues and duality, Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard 1963/64. With an appendix by P. Deligne. Lecture Notes in Mathematics, No. 20, Springer-Verlag, Berlin, 1966. MR 0222093 (36 #5145)
  • [16] Bernhard Keller and Dieter Vossieck, Sous les catégories dérivées, C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 6, 225-228 (French, with English summary). MR 907948 (88m:18014)
  • [17] Henning Krause, The stable derived category of a Noetherian scheme, Compos. Math. 141 (2005), no. 5, 1128-1162. MR 2157133 (2006e:18019), https://doi.org/10.1112/S0010437X05001375
  • [18] Steffen Koenig and Hiroshi Nagase, Hochschild cohomology and stratifying ideals, J. Pure Appl. Algebra 213 (2009), no. 5, 886-891. MR 2494378 (2009m:16020), https://doi.org/10.1016/j.jpaa.2008.10.012
  • [19] Saunders Mac Lane, Categories for the working mathematician, 2nd ed., Graduate Texts in Mathematics, vol. 5, Springer-Verlag, New York, 1998. MR 1712872 (2001j:18001)
  • [20] D. O. Orlov, Triangulated categories of singularities and D-branes in Landau-Ginzburg models, Tr. Mat. Inst. Steklova 246 (2004), no. Algebr. Geom. Metody, Svyazi i Prilozh., 240-262 (Russian, with Russian summary); English transl., Proc. Steklov Inst. Math. 3 (246) (2004), 227-248. MR 2101296 (2006i:81173)
  • [21] D. O. Orlov, Triangulated categories of singularities, and equivalences between Landau-Ginzburg models, Mat. Sb. 197 (2006), no. 12, 117-132 (Russian, with Russian summary); English transl., Sb. Math. 197 (2006), no. 11-12, 1827-1840. MR 2437083 (2009g:14013), https://doi.org/10.1070/SM2006v197n12ABEH003824
  • [22] José A. de la Peña and Changchang Xi, Hochschild cohomology of algebras with homological ideals, Tsukuba J. Math. 30 (2006), no. 1, 61-79. MR 2248284 (2007j:16014)
  • [23] Jeremy Rickard, Derived categories and stable equivalence, J. Pure Appl. Algebra 61 (1989), no. 3, 303-317. MR 1027750 (91a:16004), https://doi.org/10.1016/0022-4049(89)90081-9
  • [24] S. Paul Smith, Category equivalences involving graded modules over path algebras of quivers, Adv. Math. 230 (2012), no. 4-6, 1780-1810. MR 2927354, https://doi.org/10.1016/j.aim.2012.03.031
  • [25] P. Deligne, Cohomologie étale, Lecture Notes in Mathematics, Vol. 569, Springer-Verlag, Berlin, 1977. Séminaire de Géométrie Algébrique du Bois-Marie SGA 4 $ {1\over 2}$; avec la collaboration de J. F. Boutot, A. Grothendieck, L. Illusie et J. L. Verdier. MR 0463174 (57 #3132)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 18E30, 13E10, 16E50

Retrieve articles in all journals with MSC (2010): 18E30, 13E10, 16E50


Additional Information

Xiao-Wu Chen
Affiliation: Wu Wen-Tsun Key Laboratory of Mathematics, University of Science and Technology of China, Chinese Academy of Sciences, Hefei 230026, Anhui, People’s Republic of China
Email: xwchen@mail.ustc.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2014-12038-7
Received by editor(s): August 12, 2011
Received by editor(s) in revised form: September 6, 2012
Published electronically: April 30, 2014
Additional Notes: The author was supported by the Fundamental Research Funds for the Central Universities (WK0010000024) and the National Natural Science Foundation of China (No. 11201446).
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society